# SDR UALA2011052302526

- Difficulty date: May 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 68,673 hours, 25,742 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR2L SLIDE ARM LIGHT NOT ILLUMINATING WHEN DOOR IS ARMED.  ON COMPLETION OF LM8651, FOUND BURNT WIRES ON FWD GIRT BAR PROXIMITY SWITCH.  REPAIRED WIRE WITH ENVIRONMENT SPLICE.  OPS CHECK SLIDE LIGHT GOOD.
